# SDR DALA2015070404132

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 468-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING ON PREVIOUS REWORK AT FUSELAGE SKIN BS 465, 503 AND 565 BETWEEN LONGERON 3 - 4R.   BLENDED OUT IAW SRM 53-04-1, PAR.5.
